# SDR IXXA08SMN188S

- Difficulty date: October 21, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING OUTBOARD OUTER LEADING EDGE UPPER EXTERNAL SKIN CORRODED AT STATION XW 762.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, AND FILLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08548, DRAWING ED-4874 DATED 11/06/08, SRM 51-1-8 PAGES 17-18, SRM 57-2-0 PAGE 16, SRM 51-1-21, SRM 51-1-20D, NDT SPM PARTS 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
